So this is new to me I haven't felt my throat hardening when I take this pill till two days ago , idk if its my anxiety or the pill doing this ... feels like my throat hardens for a while wich makes it hard for me to breathe .. is me hyperventalating? Please I need to know what is going on with me thank you.
Clonazepam side affects feelings of throat hardening?
- 15 Apr 2012 by DoubleMM
- 17 April 2012
- anxiety, panic disorder, clonazepam, side effect, throat
Added 15 Apr 2012:
Also I just had a terrible nightmare ... and I took a nap and it again is this pill working? I take half of 1mg.
I agree with saucerman, PLEASE call your doc's office right away. You may be having an allergic reaction. If you find it very difficult to breathe, get to the ER straight away if your doctor is unreachable.
Anxiety can do odd things to your body and mind, but this sounds as if it should be looked into! Please let us know how you are doing after you see or talk to your doctor?
Best wishes to you,
hi doublemm,this sounds more like your getting a cramp in your throat or deep in your tounge this is nothing to ignore. Call or See your DOCTOR before you cant breath.If you dont hear from your doctor tell someone close to you just in case it gets worse.If it does GO TO THE ER.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2012 • 5 answers
Posted 5 Apr 2012 • 2 answers
Posted 16 Sep 2012 • 3 answers
Posted 7 Sep 2015 • 1 answer
Posted 22 May 2017 • 1 answer